Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking Metformin and Ovigyn for PCOD. Chances of pregnancy?

dear doctor i am 33 yr old i have been diagnosed with pcod i am taking treatment since 8 yrs my follicle growth is also not good i had 2 miscarriages. currently iam taking metformin twice daily and ovigyn d tablet 3 times a day from past 4 months.I want to get pregnant please help what r the chances of me getting pregnant.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  605
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I have read your query & I understand your concerns.

Your chances of getting pregnant are good. Please undergo regular folliculr monitoring and ovulation induction if necessary. Metformin and ovigyn -D would definitely help you.

Please see an infertility specialist for the same.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor